Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes frequent urination at night and thickened bladder walls ? What medication can be used to treat these conditions ?

My 8 year old daughter has been for an ultrasound today as she has had day and night time wetting for last 4 years. the sonographer says she has a very thick bladder wall and this is more than likely the cause. What does this mean ? She is on 50mg Trimethoprim nightly as she has had a few UTI s and up until recently was on Oxybutynin which was stopped as did not have any effect after 2 years. She did have a period of being dry at night when alot younger but now am at the end of my tether with it all.
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It may be due to recurrent urinary infection.
Go for complete and long course of Trimethoprim.
Give Alkalizing syrup.
Give plenty of water.
Ok and bye.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor